Ready to give up on meds... again!

Hello. I really don't reach out much but am so sick of this merry go round that has become my life. I'm desperately trying to regain some health, like so many if you on here, but can't. I'm on a very low dose of synthetic t4 and T3 but just can't seem to tolerate it. It's been 11 days since I added 10mcgms of T3 to my 25 mcgms of T4 and I'm having palpitations, dizzyness, feelings like my bra is too tight and a higher resting heart rate. Should I stop taking the T3 and go back to the low T4 dose i can cope with as that's better than nothing or stick it out??? I'm just worried that my body is under too much pressure right now? Also, does anyone know if it makes much difference if u take the t4 and t3 together or space them out?

5 Replies

  • Vyness, go back to 25mcg Levothyroxine for a few days and then try adding in 5mcg T3. You can take them together.


    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Thank you for the advice.

  • I wanted to add that I have found a very comfortable bra here in the US: the Fruit of the Loom Sleep Bra- I'm having bad back pain from bulging discs and I can't wear my normal bras. I also found two warner's bras which are stretchy which close in the back which are doable. No more under wire for me. I go two sizes up from my normal 34-36 and this helps a lot too. I hope you figure this out and feel better.

  • Have you checked your vitamin D levels? It felt like the under wire from my bra was digging in when mine were low & my daughter said the same when her levels were low.

  • Thank you. No I haven't but will do :)

You may also like...